Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Have PCOS. Conceived before with clomid. Will it help in future. Chances of conceiving naturally?

Hi, My name is joanna and my query is, im 34 and have PCOS .. I have one child and have had 2 miscarriages and one ectopic pregnancy , my last miscarriage was in dec 2012. All of my pregnancies were conceived with the help of clomid but it only took us a few months on each occasion to fall pregnant. I am just concerned that clomid is not of any help to us any more and also is it possible for me to fall pregnant naturally, its just i ve a lot of symptoms but don t see how it could be pooible. I apologise for the long messege, any advice you could give me would be greatly appreciated. Thanks.
Asked On : Thu, 14 Mar 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
hi joana, i would like to know wat is your weight and are you doing regular exercise and diet control ?
Answered: Sat, 3 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor